# SDR TXHA2013F00174

- Difficulty date: September 4, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N808KR
- Make and model: Stbros SD360
- Aircraft serial: 3734
- Aircraft time: 282,531 hours, 34,767 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: 104224001
- Part serial: DRG474385
- Condition: Leaking
- Location: Hyd System
- Part time: 36,747 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL HYD RT ILLUMINATED.  MAIN SYS PRESSURE DROPPED TO 2000 PSI.
